MathSciNet Relay Station
MathSciNet bibliographic data
MR2274638 (2008e:60266) 60J80 (60G52)
Shiozawa, Yuichi Extinction of branching symmetric $\alpha$-stable processes. J. Appl. Probab. 43 (2006), no. 4, 1077–1090.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement